Aa
A
A
Close
Avatar universal
coloured spots in vision
With the suggestion that a child (6 yrs) having non painful epsiodes of "coloured spots" in his vision may be "Migraine" do you feel there may be any link with steroid / ventolin use in this catagory of patient. My son is mild asthmatic?


This discussion is related to Spots / blobs of colour in vision (not floaters).
Cancel
1 Answers
Page 1 of 1
233488 tn?1310696703
Probably not steroids, could be childhood migraine especially if it runs in the family. Discuss with your pediatrician and see a pediatric ophthalmologist. Find one near you at www.aao.org

JCHMD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar m tn
Blank
SoftwareDeveloper
CO
Avatar f tn
Blank
achillea
CA
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
Anomalychick
Jacksonville, FL
Avatar m tn
Blank
chazas
Near Washington, DC